# SDR DL72K960013

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413DA
- Make and model: Boeing 727232
- Aircraft serial: 21233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Channel
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV 1, CORROSION ON FLOOR SUPPORT CHANNEL FWD SIDE TOP LEG STA 1110, LBL 9 AROUND FLOOR PANEL HOLE.  REPAIRED PER M/M 53-20-11.
